# SDR MASA2011081103446

- Difficulty date: August 10, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,999 hours, 12,913 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Lt Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD BTMS OVER HEAT EICAS IS 0.1.  R2 ASCU.
